# SDR P5CA9701459

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Part number: 65B0793423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIVE CRACKS IN THE NOSE LANDING GEAR CANTED BULKHEAD OUTER CHORDS.  PERFORMED PERMANENT REPAIR OF THE BULKHEAD CHORDS PER MAE ENGINEERING AUTHORIZATION 47-5316-15-A0292.
